# SDR SWAA2020022874898

- Difficulty date: January 31, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Frame Angle
- Part number: 146A7810
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM TO FRAME CLIP CORRODED AT BS. 787, STR. 27L KEEL BEAM OUTBOARD SIDE.      / R&R CLIP PER SRM & DWG.
